# SDR FDEA201608082838

- Difficulty date: August 8, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 29,199 hours, 15,886 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B114100000
- Condition: Cracked
- Location: Frames 54-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151QF CRACKED.   FABRICATED A NEW FLOOR PANEL IAW SRZ-25-005.  MAJOR REPAIR.
